Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Stability results for periodic second order linear differential equations


Author: L. H. Erbe
Journal: Proc. Amer. Math. Soc. 93 (1985), 272-276
MSC: Primary 34D05; Secondary 34B30
MathSciNet review: 770535
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions for stability, asymptotic stability and instability of the trivial solution of a periodic second order linear differential equation are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D05, 34B30

Retrieve articles in all journals with MSC: 34D05, 34B30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0770535-2
PII: S 0002-9939(1985)0770535-2
Keywords: Periodicity, Floquet theory, stability
Article copyright: © Copyright 1985 American Mathematical Society